MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the investigation of the reported complaint, the sales representative stated that at the time of the surgery the implant fit the patient's anatomy well; however, due to brain swelling, the implant was pushed up and away over time.The sales representative was requested information such as other surgical outcomes or effects on the patient and patient's weight; however, they were not able to provide the requested information.
 
Event or Problem Description
Implant was removed as a result of patient's brain swelling.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s. second ave.
suite a-1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
madeline bowie
501 s. second ave.
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key19226355
Report Number3009196021-2024-00007
Device Sequence Number7616336
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)238744SAY
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number238744SAY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexMale